EconPapers    
Economics at your fingertips  
 

Distortion Risk Measures and Discrete Risks

Antonella Campana and Paola Ferretti ()
Additional contact information
Antonella Campana: Department SEGeS - University of Molise

Game Theory and Information from EconWPA

Abstract: In this paper we consider the problem of determining approximations for distortion risk measures of sums of non-independent random variables. First, we give an overview of the recent actuarial literature on distortion risk measures and convex bounds for sums of random variables. Then, we examine the case of discrete risks with identical distribution. Upper and lower bounds for risk measures of sums of risks are presented in the case of concave distortion functions. The result is then extended to cover the case of non necessarily discrete risks.

Keywords: Risk measures; dependency of risks; discrete risks with identical distribution; upper and lower bounds: concave risk measures. (search for similar items in EconPapers)
JEL-codes: C7 D8 (search for similar items in EconPapers)
Date: 2005-10-31
Note: Type of Document - pdf; pages: 13
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://econwpa.repec.org/eps/game/papers/0510/0510013.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:wpa:wuwpga:0510013

Access Statistics for this paper

More papers in Game Theory and Information from EconWPA
Series data maintained by EconWPA ().

 
Page updated 2017-07-29
Handle: RePEc:wpa:wuwpga:0510013